BibTeX record journals/cma/FuchsS07

download as .bib file

@article{DBLP:journals/cma/FuchsS07,
  author    = {M. Fuchs and
               Grigory Seregin},
  title     = {A global nonlinear evolution problem for generalized Newtonian fluids:
               Local initial regularity of the strong solution},
  journal   = {Comput. Math. Appl.},
  volume    = {53},
  number    = {3-4},
  pages     = {509--520},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.camwa.2006.02.039},
  doi       = {10.1016/j.camwa.2006.02.039},
  timestamp = {Thu, 19 Mar 2020 15:22:03 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/FuchsS07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics